# SDR 95ZZZX1985

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N122LC
- Make and model: Beech B200
- Aircraft serial: BB1490
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 10145011952
- Condition: Malfunction
- Location: Cockpit
- Component: Aerosonic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT 40 FEET OFF AT ZERO, 100 FEET OFF AT 20,000 FEET.  ENCODING OUTPUT OUT OF SPECS.
